Volume 5, Issue 1
Lower Bounds for Eigenvalues of the Stokes Operator

Jun Hu & Yunqing Huang

Adv. Appl. Math. Mech., 5 (2013), pp. 1-18.

Published online: 2013-05

Preview Full PDF 466 1342
Export citation
  • Abstract

In this paper, we  propose a condition that can guarantee the lower bound property of the discrete eigenvalue produced by the finite element method for the Stokes operator.  We check and prove this condition for  four nonconforming methods and one conforming method. Hence they  produce eigenvalues which are smaller than their exact counterparts.

  • Keywords

Lower bound eigenvalue Stokes operator

  • AMS Subject Headings

65N30 65N15 35J25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard